MathSciNet Relay Station
MathSciNet bibliographic data
MR139167 55.40
James, Ioan; Thomas, Emery Homotopy-commutativity in rotation groups. Topology 1 1962 121–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement